Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 11, Issue 1, 1995
Metadata
 

Estimates on the solution of an elliptic equation related to Brownian motion with drift
Joseph G. Conlon and Juan Redondo
pp. 1–65
Abstract | Full-Text PDF (3095 KB) | Metadata

Formulas for approximate solutions of the $\partial \bar{\partial}$-equation in a strictly pseudoconvex domain
Mats Andersson and Hasse Carlsson
pp. 67–101
Abstract | Full-Text PDF (1756 KB) | Metadata

Hiperbolic singular integral operators
Andrea R. Nahmod
pp. 103–123
Abstract | Full-Text PDF (1086 KB) | Metadata

Fourier coefficients of Jacobi forms over Cayley numbers
Minking Eie
pp. 125–142
Abstract | Full-Text PDF (693 KB) | Metadata

Trajectoires de groupes à 1-paramètre de quasi-isométries
Volker Mayer
pp. 143–164
Abstract | Full-Text PDF (1460 KB) | Metadata

Weyl sums and atomic energy oscillations
Antonio Córdoba, Charles Fefferman and Luis Seco
pp. 165–226
Abstract | Full-Text PDF (2758 KB) | Metadata